# SDR AALA201510079012

- Difficulty date: September 19, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53112622200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FLOOR STRUCTURE JOINT COVER, BETWEEN FRAME 12 & 16 AT -Y81.  REPLACED JOINT COVER IAW SRM 51-72-11 & DWG D53112829.
